# SDR C2XA98BT063

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 2730 · Elevator Control System
- Part: Connector
- Condition: Loose
- Location: Elevator
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 3389 - ON TAKEOFF FROM EWR, PITCH DISCONNECTED ON TAKEOFF.  MAINTENANCE RECONNECTED PITCH UNCOUPLING MECHANISM PERFORMED FUNCTIONAL TEST AND RECONNECTED.  OPS CHECKED GOOD.  (M)
